Mississippi, 2007

Drought in Mississippi, April 25 to 30, 2007

April 25 to 30, 2007 · NWS JAN · 34 events in 34 counties and zones

By the last week of April, dry conditions persisted and the area categorized by severe drought was expanded. This new area moved further south and reached down to Highway 84.

Where it happened

Every event with a place to put it; 34 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
34

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAN wrote it up.

By the last week of April, dry conditions persisted and the area categorized by severe drought was expanded. This new area moved further south and reached down to Highway 84. It was also expanded westward, generally to the Mississippi River, but excluded the Mississippi Delta land. During these last few days of April, rainfall deficits were now running between 10 and 14 inches below normal. Again, areas across Eastern Mississippi remained the driest.|Even as the drought conditions were classified as severe, area farmers were not suffering and were only experiencing small impacts of the dry weather. This is mainly due to the fact that the soil still had a little moisture left from the winter rains and during the second half of April, a few days did receive some small amounts of rain, which at least introduced some moisture to the very top of the soil.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at Apr 24, 8:58 PM CST, 3 hours 2 minutes earlier.

Area forecast discussion, Apr 24, 8:58 PM CST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
958 PM CDT TUE APR 24 2007

.DISCUSSION...NO CHANGES MADE TO FORECAST THIS EVENING.
&&

.PREV DISCUSSION...300 PM CDT TUE APR 24 2007 (TONIGHT THROUGH
WEDNESDAY NIGHT) LATEST SATELLITE IMAGERY SHOWED THE REGION UNDER
THE CONTINUED INFLUENCE OF A MID TO UPPER LEVEL GULF RIDGE.  A LONG
FETCH OF MOISTURE ON VAPOR WAS COMING IN FROM THE SOUTHWEST ACROSS
OLD MEXICO SOUTHERN PLAINS TOWARD THE REGION. THE STORM SYSTEM WAS
CENTERED OVER EASTERN COLORADO...PUSHING INTO THE PLAINS. SURFACE
HIGH PRESSURE TO THE EAST AND LOW PRESSURE TO THE WEST WAS HELPING
TO GENERATE SOME MID TO HIGH LEVEL CLOUDS ACROSS THE REGION THIS
AFTERNOON WITH DEWPOINTS IN THE 60S. EXPECT CLOUDS TO CONTINUE TO
CROSS THE REGION AT THE 325 TO NEAR 335K LEVELS THIS EVENING. AREA
RADARS WERE PICKING UP VERY LITTLE IN THE WAY OF RAINFALL ACROSS THE
ARKLAMISS AS MOST OF THE ENERGY WAS CONCENTRATED WEST OF THE REGION.

MODELS HAVE CONTINUED TO RECOGNIZE THE INCREASE IN LOW LEVEL
MOISTURE COMING FROM THE GULF...WITH THE STRONG UPPER DISTURBANCE
MOVING INTO THE PLAINS. FOR TONIGHT EXPECT MOSTLY DRY CONDITIONS
WITH A LIMITED CHANCE OF RAIN FOR MAINLY THE WEST AND NORTHWEST AS
THE MAIN FOCUS WILL STAY IN THE PLAINS. THIS WILL CONTINUE THROUGH
WEDNESDAY MORNING. IT SEEMS THAT THE MODEL POPS FOR THE SHORT TERM
SEEMED TO BE A LITTLE MORE REASONABLE. IT GENERATES HIGH POPS FOR
LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT...WHEN THE HEART OF
THE SYSTEM PUSHES THROUGH THE REGION. UPPER LEVEL RIDGING WILL BUILD
NORTH INTO THE GULF COASTAL REGION AND THIS WILL PROVIDE THERMAL
CAPPING TO AT LEAST IN SOUTHEAST ZONES THROUGH WEDNESDAY AFTERNOON.
THE MODELS CONTINUE TO REACT TO THE HIGH GULF MOISTURE THAT IS IN
PLACE. MODEL HPC QPF SHOWS A BASIN AMOUNT OF A HALF TO AROUND ONE
INCH WITH THIS SYSTEM.

FOR TONIGHT...STRONG UPPER DISTURBANCE OVER THE PLAINS WILL BE THE
OF THE PRIMARY FOCUS...WHICH WILL KEEP OUR AREA MOSTLY DRY FOR
TONIGHT. THE UPPER RIDGE WILL CIRCULATE DRYER AIR INTO THE REGION
...WHICH WILL LIMIT SHOWER POTENTIAL FOR MOST OF THE REGION.
LOWS TONIGHT WILL RANGE FROM THE LOWER TO MIDDLE 60S. ONCE AGAIN
WITH THE GOOD LOW LEVEL MOISTURE WE WILL GET ANOTHER ROUND OF LOW
CLOUDS AND PATCHY FOG. WILL KEEP THE PATCHY FOG IN THE GRIDS FOR THE
SOUTH AFTER MIDNIGHT.

FOR WEDNESDAY INTO WEDNESDAY NIGHT...THE STRONG UPPER DISTURBANCE
WILL MOVE CLOSE ENOUGH TO THE LOWER MISSISSIPPI VALLEY DURING THE
AFTERNOON TO HELP TO DEVELOP SHOWERS AND THUNDERSTORMS
ACROSS....MAINLY THE WEST HALF OF THE REGION. HAVE A FEW CONCERNS
ABOUT THE TYPE OF AIRMASS AND INSTABILITY THAT WILL BE STANDING BY
WHEN THIS SYSTEM PUSHES TOWARD THE REGION. SURFACE INSTABILITY DOES
NOT LOOK VERY IMPRESSIVE ON THE MODELS...THE RIDGE WILL CAP THE
SOUTHEAST UNTIL THE LATE AFTERNOON HOURS OR EARLY EVENING. HOWEVER
SOME OF THE PROS TO POSSIBLE SEVERE WEATHER IS THAT THE AMOUNT OF
SHEAR...THE AMPLITUDE OF THE NEGATIVELY TILTED SYSTEM AND SOME JET
DYNAMICS WILL HELP TO AID THE POTENTIAL FOR SOME SEVERE STORMS
DURING THE LATE AFTERNOON INTO THE OVERNIGHT HOURS OF THE PERIOD.
THE MAIN CONCERNS WITH THE SEVERE STORMS WILL BE DAMAGING WINDS
AND ISOLATED TORNADOES. THE SYSTEM WILL COME ACROSS THE WEST DURING
THE LATE AFTERNOON AND WILL BE ALONG AND EAST OF INTERSTATE 55
DURING THE EVENING. WILL KEEP THE SAME GENERAL WORDING ON THE
HWO FOR THIS SYSTEM. WILL KEEP THE BEST POPS FOR WEDNESDAY NIGHT.
AS FAR AS TEMPS ARE CONCERN WENT CLOSE TO CURRENT FORECAST WITH
HIGHS FROM THE MIDDLE 70S NORTHWEST TO THE MIDDLE 80S SOUTHEAST
FOR WEDNESDAY. LOWS FOR WEDNESDAY NIGHT WILL RANGE FROM THE
UPPER 50S WEST TO THE LOWER 60S EAST./17/

.LONG TERM...MAINLY QUIET FCST IN THE EXTENDED. GFS DOES CONTINUE TO
SHOW A WEAK DISTURBANCE MOVING THROUGH SAT WHICH COULD BRING SOME
SHRA TO THE AREA. THERE ARE SOME DIFFERENCES WITH THE LATEST GFS
BEGIN BOTH FASTER AND WEAKER WITH THIS FEATURE. DUE TO THAT IT IS
SHOWING LESS PRECIP THAN BEFORE. OTHER THAN THE SUBTLE DIFFERENCES
IN THE SAT FEATURE THE FCST REMAINS UNCHANGED. HIGH PRESSURE WILL
BUILD AT THE SFC THU AND FRI AS THE UPPER FLOW FLATTENS JUST BEFORE
THE SAT DISTURBANCE. AFTER THAT THE UPPER RIDGE WILL BEGIN TO BUILD
IN FORCE...RESULTING IN A WARM AND DRY FCST SETTING UP. SINCE THERE
IS LITTLE IF ANY CHANGE TO THE FCST THE PREVIOUS LONG TERM
DISCUSSION WILL BE APPENDED TO THIS. /CAB/

MID AND UPPER LEVEL RIDGING STARTS BUILDING FROM SW CONUS ACROSS THE
SRN PLAINS FRIDAY. LATEST FEW RUNS OF GFS NOW HINTING THAT A MINOR
TROUGH COULD DELAY THE RIDGE FROM REACHING THE SERN CONUS UNTIL
SUNDAY NIGHT. A MID LEVEL COLD POOL OF -16C AT 500MB SWINGS FROM THE
OZARKS ACROSS THE TN VALLEY SATURDAY NIGHT BRINGING AT LEAST SOME
RISK FOR SHOWERS/ISOLATED STORMS TO OUR REGION. WILL PLAY DOWN THIS
FEATURE FOR NOW KEEPING SMALL POPS IN ZONE PACKAGE. THEN BY MONDAY...
THE RIDGE TAKES CONTROL AND CONTINUES INTO THE FIRST HALF OF NEXT
WEEK. MEANWHILE...WEAK SURFACE HIGH OF 1021MB SETS UP NEAR THE
ARKLATEX SUNDAY AND STILL IS POSITIONED OVER NW FL COAST MONDAY AND
TUESDAY.

HAVE STAYED CLOSE TO MEX MOS IN MOST CASES EXCEPT TO RAISE HIGH
TEMPERATURES ON A FEW DAYS WHERE A MORE RAPID WARMUP LIKELY DUE TO
INCREASED SUNSHINE. NET RESULTS ARE FOLLOWING BRIEF COOL DOWNS ON
THURSDAY AND SATURDAY...EXPECT DRY CONDITIONS AND NEAR CLIMATOLOGY
TEMPERATURE REGIME SUNDAY THROUGH NEXT TUESDAY PERIOD. /40/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

03
Hazardous weather outlook, Apr 24, 1:46 PM CST, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
246 PM CDT TUE APR 24 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
251946-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
246 PM CDT TUE APR 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND WEDNESDAY...

...THUNDERSTORMS...
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS WESTERN
PORTIONS OF THE OUTLOOK AREA BY LATE WEDNESDAY
AFTERNOON...GENERALLY WEST OF THE MISSISSIPPI RIVER. STRONG
THUNDERSTORMS WILL BE POSSIBLE TO JUST EAST OF THE RIVER.

THE STORMS WILL RESULT FROM A POTENT UPPER LEVEL SYSTEM AND SURFACE
LOW IMPACTING THE REGION. THIS SYSTEM WILL HAVE PLENTY OF MOISTURE
AND ADEQUATE LEVELS OF WIND SHEAR ALONG WITH ENOUGH INSTABILITY TO
SUPPORT THE RISK FOR ISOLATED SEVERE STORMS.

THE PRIMARY RISK WITH THE SEVERE STORMS WILL BE DAMAGING WINDS
AND ISOLATED TORNADOES.

RESIDENTS WEST OF THE MISSISSIPPI RIVER ARE URGE TO KEEP UP
WITH WEATHER UPDATES ON THIS STORM SYSTEM FOR WEDNESDAY
AFTERNOON.

...NON PRECIPITATION...
PATCHY FOG WILL REDUCE VISIBILITIES BELOW ONE MILE AT TIMES EARLY
WEDNESDAY MORNING ACROSS PORTIONS OF SOUTHERN MISSISSIPPI. THIS
WILL OCCUR MAINLY SOUTH OF A BROOKHAVEN TO QUITMAN LINE.  ANY
VISIBILITY REDUCTIONS DOWN BELOW A MILE SHOULD BE ISOLATED AND
BRIEF.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY...

...DAYS TWO AND THREE...WEDNESDAY NIGHT THROUGH FRIDAY NIGHT...
ISOLATED SEVERE THUNDERSTORMS WILL SPREAD ACROSS THE REST OF THE
REGION ON WEDNESDAY NIGHT AS THE STORM SYSTEM PUSHES TOWARD THE
LOWER MISSISSIPPI VALLEY. THIS SYSTEM WILL CONTINUE TO HAVE
PLENTY OF MOISTURE AND ADEQUATE LEVELS OF WIND SHEAR ALONG WITH
ENOUGH INSTABILITY TO SUPPORT THE RISK FOR SEVERE STORMS.

LOCATIONS MAINLY ALONG AND EAST OF THE MISSISSIPPI RIVER WILL
HAVE THE GREATEST RISK FOR SEVERE WEATHER INITIALLY WEDNESDAY
NIGHT INTO THE MORNING HOURS OF THURSDAY.

RESIDENTS ARE URGED TO KEEP IN TOUCH WITH LATER FORECASTS
CONCERNING THIS POTENT SPRING STORM SYSTEM.

...DAYS FOUR THROUGH SEVEN...FRIDAY NIGHT THROUGH TUESDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED LATER WEDNESDAY THROUGH WEDNESDAY
NIGHT. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT
TUESDAY NIGHT MAY 1ST.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

34 drought. Local standard time, as filed.

Drought, Jones

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Jones forecast zone
Reported by
Official NWS Observations
Coordinates
31.623, -89.169 (the zone’s center; the record gives no point)

Drought, Covington

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Covington forecast zone
Reported by
Official NWS Observations
Coordinates
31.633, -89.553 (the zone’s center; the record gives no point)

Drought, Jefferson Davis

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Jefferson Davis forecast zone
Reported by
Official NWS Observations
Coordinates
31.570, -89.823 (the zone’s center; the record gives no point)

Drought, Lawrence

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Lawrence forecast zone
Reported by
Official NWS Observations
Coordinates
31.550, -90.107 (the zone’s center; the record gives no point)

Drought, Lincoln

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Lincoln forecast zone
Reported by
Official NWS Observations
Coordinates
31.532, -90.454 (the zone’s center; the record gives no point)

Drought, Claiborne

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Claiborne forecast zone
Reported by
Official NWS Observations
Coordinates
31.974, -90.912 (the zone’s center; the record gives no point)

Drought, Copiah

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Copiah forecast zone
Reported by
Official NWS Observations
Coordinates
31.869, -90.449 (the zone’s center; the record gives no point)

Drought, Simpson

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Simpson forecast zone
Reported by
Official NWS Observations
Coordinates
31.913, -89.919 (the zone’s center; the record gives no point)

Drought, Smith

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Smith forecast zone
Reported by
Official NWS Observations
Coordinates
32.018, -89.507 (the zone’s center; the record gives no point)

Drought, Jasper

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Jasper forecast zone
Reported by
Official NWS Observations
Coordinates
32.019, -89.119 (the zone’s center; the record gives no point)

Drought, Clarke

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Clarke forecast zone
Reported by
Official NWS Observations
Coordinates
32.041, -88.689 (the zone’s center; the record gives no point)

Drought, Lauderdale

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Lauderdale forecast zone
Reported by
Official NWS Observations
Coordinates
32.404, -88.662 (the zone’s center; the record gives no point)

Drought, Newton

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Newton forecast zone
Reported by
Official NWS Observations
Coordinates
32.400, -89.119 (the zone’s center; the record gives no point)

Drought, Scott

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Scott forecast zone
Reported by
Official NWS Observations
Coordinates
32.406, -89.538 (the zone’s center; the record gives no point)

Drought, Rankin

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Rankin forecast zone
Reported by
Official NWS Observations
Coordinates
32.264, -89.946 (the zone’s center; the record gives no point)

Drought, Hinds

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Hinds forecast zone
Reported by
Official NWS Observations
Coordinates
32.267, -90.443 (the zone’s center; the record gives no point)

Drought, Warren

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Warren forecast zone
Reported by
Official NWS Observations
Coordinates
32.357, -90.852 (the zone’s center; the record gives no point)

Drought, Yazoo

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Yazoo forecast zone
Reported by
Official NWS Observations
Coordinates
32.780, -90.396 (the zone’s center; the record gives no point)

Drought, Madison

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Madison forecast zone
Reported by
Official NWS Observations
Coordinates
32.635, -90.034 (the zone’s center; the record gives no point)

Drought, Leake

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Leake forecast zone
Reported by
Official NWS Observations
Coordinates
32.754, -89.524 (the zone’s center; the record gives no point)

Drought, Neshoba

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Neshoba forecast zone
Reported by
Official NWS Observations
Coordinates
32.754, -89.118 (the zone’s center; the record gives no point)

Drought, Kemper

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Kemper forecast zone
Reported by
Official NWS Observations
Coordinates
32.755, -88.641 (the zone’s center; the record gives no point)

Drought, Noxubee

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Noxubee forecast zone
Reported by
Official NWS Observations
Coordinates
33.110, -88.570 (the zone’s center; the record gives no point)

Drought, Winston

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Winston forecast zone
Reported by
Official NWS Observations
Coordinates
33.089, -89.034 (the zone’s center; the record gives no point)

Drought, Attala

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Attala forecast zone
Reported by
Official NWS Observations
Coordinates
33.086, -89.581 (the zone’s center; the record gives no point)

Drought, Holmes

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Holmes forecast zone
Reported by
Official NWS Observations
Coordinates
33.124, -90.092 (the zone’s center; the record gives no point)

Drought, Carroll

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Carroll forecast zone
Reported by
Official NWS Observations
Coordinates
33.449, -89.920 (the zone’s center; the record gives no point)

Drought, Montgomery

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Montgomery forecast zone
Reported by
Official NWS Observations
Coordinates
33.494, -89.616 (the zone’s center; the record gives no point)

Drought, Grenada

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Grenada forecast zone
Reported by
Official NWS Observations
Coordinates
33.770, -89.802 (the zone’s center; the record gives no point)

Drought, Webster

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Webster forecast zone
Reported by
Official NWS Observations
Coordinates
33.613, -89.285 (the zone’s center; the record gives no point)

Drought, Choctaw

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Choctaw forecast zone
Reported by
Official NWS Observations
Coordinates
33.347, -89.248 (the zone’s center; the record gives no point)

Drought, Clay

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Clay forecast zone
Reported by
Official NWS Observations
Coordinates
33.656, -88.782 (the zone’s center; the record gives no point)

Drought, Oktibbeha

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Oktibbeha forecast zone
Reported by
Official NWS Observations
Coordinates
33.425, -88.879 (the zone’s center; the record gives no point)

Drought, Lowndes

When
April 25, 12:00 AM CST to April 30, 11:59 PM CST
Where
Lowndes forecast zone
Reported by
Official NWS Observations
Coordinates
33.473, -88.443 (the zone’s center; the record gives no point)

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2007Every state in 2007This day in weather historyWarnings in Mississippi, April 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 23452, 23453, 23454, 23455, 23456, 23457, 23458, 23459, 23460, 23461, 23462, 23463, 23464, 23465, 23466, 23467, 23468, 23469, 23470, 23471, 23472, 23473, 23474, 23475, 23476, 23477, 23478, 23479, 23480, 23481, 23482, 23483, 23484, 23485.